# SDR DHL2001362003

- Difficulty date: January 30, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Bay Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DOORS LIGHT ILLUMINATED ON MWP DURING TAXI OUT.  NO INDICATION ON S/O PANEL.  E&E COMPARTMENT LT DOOR HANDLE RESET, OPS CHECK GOOD PER MM 52-11-14.  OK FOR SERVICE.
